Sunday, September 21, 2014

Wednesday, July 09, 2008 Nate, Community Member, asks

Q: pain in the middle and bottom of chest where ribs meet the sternum

I have been diagnosed as having psoriatic arthritis and I am taking methotrexate, Enbrel and Celebrex would it be a side effect of one of these?  The pain is more like and ache like I have been laying on it for a long period of time.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Nate, Community Member— Last Modified: 09/06/11, First Published: 07/09/08